# SDR DXTA2014100605905

- Difficulty date: October 3, 2014
- Submitted: October 13, 2014
- Operation: Air carrier
- Aircraft: N624QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605302
- Aircraft time: 10,259 hours, 8,210 cycles
- Engine: Pwc PW545B
- Engine time: 10,149 hours, 8,123 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Location: Right
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE OIL PRESSURE WENT TO 17 PSI INFLIGHT.  SHUTDOWN ENGINE.  R & R THE ENGINE & OPS & LEAK CHECKED GOOD.  PERFORMED A 5 POINT PERFORMANCE CHECK.
